Abstract and Applied Analysis
Volume 5 (2000), Issue 1, Pages 13-32
-bounded semigroups and implicit evolution equations
Department of Mathematics and Applied Mathematics, University of Natal, Durban 4041, South Africa
Received 6 April 2000
Copyright © 2000 J. Banasiak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to show an application of the recently
introduced -bounded semigroups in the theory of implicit and degenerate evolution equations. The most interesting feature of this approach is its applicability to problems with noncloseable operators.